# SDR CA970505031

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A340-313
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fuselage
- Condition: Lightning Strike
- Location: Nose Area
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(CAN) LIGHTNING STRIKE RH SIDE OF FUSELAGE NOSE SECTION. NOSE AREA INSPECTED AS PER A.M.M. 05-51-18. NO DAMAGE FOUND.
